# SDR CA151005006

- Difficulty date: October 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 472051
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TWO NLG - PIVOT PIN RETENTION BOLTS WERE REMOVED FROM SERVICE DUE TO CORROSION ON THE SHANK OF THE BOLT.
